# SDR ASAA0080354

- Difficulty date: June 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK: DURING C CHECK CRACKS WERE FOUND IN LT CABIN MEMBRANE, FS 1287 TO 1309, LONGERON 18L.  REMOVED CRACKED SECTIONS AND INSTALLED REPAIR DOUBLER IAW ASA EA 5320-01203.
